Elementarteilertheorie unendlicher Matrizen

Ulm. H.

Mathematische Annalen (1937)

  • Volume: 114, page 493-505
  • ISSN: 0025-5831; 1432-1807/e

How to cite


H., Ulm.. "Elementarteilertheorie unendlicher Matrizen." Mathematische Annalen 114 (1937): 493-505. <http://eudml.org/doc/159929>.

author = {H., Ulm.},
journal = {Mathematische Annalen},
pages = {493-505},
title = {Elementarteilertheorie unendlicher Matrizen},
url = {http://eudml.org/doc/159929},
volume = {114},
year = {1937},

AU - H., Ulm.
TI - Elementarteilertheorie unendlicher Matrizen
JO - Mathematische Annalen
PY - 1937
VL - 114
SP - 493
EP - 505
UR - http://eudml.org/doc/159929
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.